# SDR SWAA022512

- Difficulty date: October 22, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 64,988 hours, 54,713 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C16820
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT ENTRY AND FWD SVC DOOR EMERGENCY EVAC SLIDE CABLES MISROUTED.  REROUTED CABLES PER MM.
